MathSciNet Relay Station
MathSciNet bibliographic data
MR1997325 57M25 (57M27)
Dean, John C. Small Seifert-fibered Dehn surgery on hyperbolic knots. Algebr. Geom. Topol. 3 (2003), 435–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement